MathSciNet Relay Station
MathSciNet bibliographic data
MR666856 (83m:51013b) 51E15 (20H15 51E20)
Kantor, W. M. Spreads, translation planes and Kerdock sets. II. SIAM J. Algebraic Discrete Methods 3 (1982), no. 3, 308–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement